Douady, Adrien; Hubbard, John Hamal
On the dynamics of polynomial-like mappings
Annales scientifiques de l'École Normale Supérieure, Série 4 : Tome 18 (1985) no. 2 , p. 287-343
Zbl 0587.30028 | MR 87f:58083 | 18 citations dans Numdam
doi : 10.24033/asens.1491
URL stable : http://www.numdam.org/item?id=ASENS_1985_4_18_2_287_0

Bibliographie

[A] L. Ahlfors, Lectures on Quasi-Conformal Mappings, Van Nostrand, 1966. MR 34 #336 | Zbl 0138.06002

[A-B] L. Ahlfors and L. Bers, The Riemann Mappings Theorem for Variable Metrics (Annals of Math., Vol. 72-2, 1960, pp. 385-404). MR 22 #5813 | Zbl 0104.29902

[B-R] L. Bers and Royden, Holomorphic Families of Injections, [Acta Math. (to appear)]. Zbl 0619.30027

[Bl] P. Blanchard, Complex Analytic Dynamics on the Riemann Sphere, Preprint, M.I.A., Minneapolis, 1983. Bulletin AMS, 1984.

[Br] H. Brolin, Invariant Sets Under Iteration of Rational Functions (Arkiv for Math., Vol. 6, 1966, pp. 103-144). MR 33 #2805 | Zbl 0127.03401

[C] P. Collet, Local C∞-Conjugacy on the Julia Set for Some Holomorphic Perturbations of z↦z², preprint, M.I.A., Minneapolis [J. Math. pures et app. (to appear)].

[D] A. Douady, Systèmes dynamiques holomorphes (Séminaire Bourbaki, 599, November 1982) [Asterisque (to appear)]. Numdam | Zbl 0532.30019

[D-H] A. Douady and J. Hubbard, Itération des polynômes quadratiques complexes (C.R. Acad. Sc., T. 294, série I, 1982, pp. 123-126). MR 83m:58046 | Zbl 0483.30014

[E-E] J.-P. Eckmann and H. Epstein (to appear).

[E-F] Cl. Earle and R. Fowler, Holomorphic Families of Open Riemann Surfaces (to appear).

[F] P. Fatou, Sur les équations fonctionnelles (Bull. Soc. math. Fr., T. 47, 1919, pp. 161-271 ; T. 47, 1920, pp. 33-94 and 208-314). Numdam | Numdam | JFM 47.0921.02

[G] R. Godement, Topologie Algébrique et Théorie des Faisceaux, Hermann, Paris, 1958. MR 21 #1583 | Zbl 0080.16201

[J] G. Julia, Mémoires sur l'itération des fonctions rationnelles (J. Math. pures et app., 1918). See also Œuvres Complètes de G. Julia, Gauthier-Villars, Vol. 1, pp. 121-139. JFM 46.0520.06

[L-V] O. Lehto and Virtaanen, Quasi-Conformal Mappings in the Plane, Springer Verlag, 1973. Zbl 0267.30016

[M] B. Mandelbrot, Fractal Aspects of the Iteration of zˇλz(l - z) (Annals N. Y. Acad. Sc., Vol. 357, 1980, pp. 249-259). Zbl 0478.58017

[M-S-S] R. Mañ;E, P. Sad and D. Sullivan, On the Dynamics of Rational Maps [Ann. scient. Ec. Norm. Sup. (to appear)]. Numdam | Zbl 0524.58025

[Ri] S. Rickman, Remonability Theorems for Quasiconformal Mappings [Ann. Ac. Scient. Fenn., 449, p. 1-8, (1969)]. MR 40 #7443 | Zbl 0189.09301

[R] W. Rudin, Real and Complex Analysis, McGraw Hill, 1966, 1974.

[S1] D. Sullivan, Conformal Dynamical Systems, preprint, I.H.E.S. ; Geometric Dynamics (Springer Lecture Notes).

[S2] D. Sullivan, Quasi-Conformal Homeomorphisms and Dynamics, I, II, III, preprint I.H.E.S.

[S-T] D. Sullivan and W. Thurston, Holomorphically Moving Sets, preprint I.H.E.S., 1982.